Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was prescribed Prednisone 20mg for 4 days for back

I was prescribed Prednisone 20mg for 4 days for back pain. I took 4 yesterday and then 2 today. My heart feels like it’s going to jump out my chest. Is it the medication that’s causing this. Will a baby aspirin help I’m very concerned as I’ve never had an increased heart rate of 130!!
Thank you
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor prescribed Predisone for low back pain. The pills are 10 mg and say to take 4 a day for 3 days, 3 tablets for 3 days, 2 tablets for 3 days, 1 tablet for 3 days. Previously I took them 5 for one day and tapered down to 1, for a total of 15. I cannot remember what size tablets. Is this recent prescription appropriate?

doctor1 MD

i am 20 weeks pregnant. and my physician i am seeing not my obgyn doctor but the other day he prescribed me prednisone, with that said. he knew i had active hep c . my lab results for my other doctor had came back, and my count was really high to high in fact, and giving also that i m pregnant makes it worse. i felt fine until just a couple hours ago. i took it for the first time, i immediately got a migrane my lower back is aching. my neck, my stomach is hurting sharp pains. and i cannot breathe.. what do i do?

doctor1 MD

I had itching from the inside out and started scratching. I originally had it near my belly button (yeast). It continued to itch and was on my abs, waist, back, arms and thigh tops. I went to see a Derm and she prescribed Ivermectin 3 mg with Prednisone 10mg. My itching has lessened a lot but my back still itches. I can t think of having scabbies, and she noted an allergic reaction to shampoo. What are your thoughts? Could yeast be the culprit? Thanks!

Loading Online Doctors....